On a Paschian Condition for Linear Spaces.

Jim Totten; Paul de Witte

Mathematische Zeitschrift (1974)

  • Volume: 137, page 173-184
  • ISSN: 0025-5874; 1432-1823

How to cite


Totten, Jim, and Witte, Paul de. "On a Paschian Condition for Linear Spaces.." Mathematische Zeitschrift 137 (1974): 173-184. <http://eudml.org/doc/172067>.

author = {Totten, Jim, Witte, Paul de},
journal = {Mathematische Zeitschrift},
pages = {173-184},
title = {On a Paschian Condition for Linear Spaces.},
url = {http://eudml.org/doc/172067},
volume = {137},
year = {1974},

AU - Totten, Jim
AU - Witte, Paul de
TI - On a Paschian Condition for Linear Spaces.
JO - Mathematische Zeitschrift
PY - 1974
VL - 137
SP - 173
EP - 184
UR - http://eudml.org/doc/172067
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.